Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Light colored patch on either side of nose, frequently suffer with allergic cold. How can I get rid of this?

hi,i am having light color patch on either side of my nose , they r like not some kind of out growth or deposition ,its more like the skin near the eye corner of my nose has turned yelloish white its more like normel skin to me but is visble n on left side its long patch n right side small dot type.somtimes in the early in the morning it is less visble.i suffer from allergic cold so alot fo sneezing ,runny nose watery n itchyeyes.i m 29 years old.i don t think its xanthelisma bcoz i am very concious of my diet n have never eaten things that could harm my body .so pls pls help me know what is it?n how can i get rid of it?natural ways to treate it. thanks alot.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Welcome to Healthcare Magic,
As per your query you have Light colored patch on either side of nose wit some dots over it.
It appears from your query that you are suffering from " Dyssebacia". It is due to blockage and plugging of the sebaceous glands, especially around the nose. The dry flakes which falls off from the skin are dry and yellowish material.
You need not to be worried about this condition. It is common in your age group.
For the betterment you eat a lot of fruits containing B complex with some multivitamin capsules also. You can apply "Fluticasone" cream over the area for two times in a very thin layer. IF despite above treatment the things recurs then you can meet a dermatologist.
Hope this information helps you. If you have any further queries I will be happy to help.
"Wish you good health"
Dr Sanjay Kumar Kanodia
MD (Dermatology)
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor